# SDR R61A201302070160

- Difficulty date: February 7, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,290 hours, 16,602 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING RIB 10 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING RIB 10 IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.  "MAJOR REPAIR", THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
